# SDR ASAA0540648

- Difficulty date: November 14, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516303
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - REFUEL TRUCK HIT RT SIDE OF AIRCRAFT.  PERFORMED A SRM REPAIR IAW DETAIL 12 AND EA CARGO HOLD.  (K)
